# SDR SWAA2021032353055

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS767+6 RBL19 WL157. / REMOVED AND REPLACED WEB ON ACB BS 767 TO 787 RBL 19 WL 157 IAW SRM 51-40-02-0G-0 AND DRAWING # 146A0081; WEB WAS EVALUATED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 AND NO ALLOWABLE DAMAGE FOUND. PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH 9.C.
